# SDR UPS00233178

- Difficulty date: June 30, 2000
- Submitted: July 3, 2000
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT GALLEY DOOR EMERGENCY EXIT SIGN INOPERATIVE.     R&R  IAW MM CH 33 50 00. OPS CK NORMAL.
